# SDR CALA2024102802731

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  EMERGENCY LIGHT BATTERY PACK M1694 HAS LOW CHARGE.   REMOVED AND REPLACED M1694 BATTERY PACK IAW B737NG AMM 33-51-06. OPS CHECK GOOD IAW B737NG AMM 33-51-00.
